# SDR CA120907006

- Difficulty date: June 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Turbine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  RECEIVED A REPORT FROM A PRIVATE OPERATOR THAT AN ACFT HAD AN UNCOMMANDED REVERSION TO MANUAL MODE FOLLOWED BY AN ENGINE OVERSPEED.  FOLLOWING A DOWNLOAD OF THE ECU INCIDENT RECORDER IT WAS NOTED THAT THE REVERSIONARY GOVERNOR HAD FAILED AND WITHIN 5 SECONDS AFTERWARDS THE PRIMARY CHANNEL FAILED AS WELL REVERTING THE ACFT INTO THE MANUAL MODE AND CAUSING AN ENGINE NP OVERSPEED UP TO 118.1 PERCENT.
